# SDR AALA200820105

- Difficulty date: December 11, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 45,862 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516Y54
- Condition: Corroded
- Location: Zone 100
- Part time: 45,862 hours, 12,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED AT GALLEY MOUNT, REPLACED CHANNEL IAW SRM 53-00-51.
